# SDR AU510001550

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Torque Tube
- Part number: 256T2800112
- Condition: Sheared
- Location: Le Slat Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEADING EDGE DRIVE SHAFT/TORQUE TUBE SHEARED.  DRIVE SHAFT SHOWED SIGNS OF SEVERE CHAFING DAMAGE DUE TO WATER SUPPLY LINE AND ADJACENT CLAMP.  TORQUE TUBE HAD BEEN WORN THROUGH BY MORE THAN 50 PERCENT OF THICKNESS PRIOR TO FAILURE DURING MAINTENANCE.
